# SDR SWIA202156507

- Difficulty date: January 19, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT  TRACK FROM F.S.485.00 TO F.S.581.00 CORRODED IN MULTIPLE SPOTS (MAKRED).   (C-CHECK) RO 2/28/2021   INSTALLED NEW SEAT RAIL  RH FS485.00-FS581.00  IAW 53-00-49-400-801-A03.  TORQUE WITH SCREW GUN ID NO MATC1352 DATE 24V JUEN 20 DUE 30 JUNE 21.
